Alert archive / Florida / Freeze Warnings in 2007
Freeze Warning 3, NWS Miami, FL
NWS Miami, FL issued this freeze warning at Feb 18, 2007, 11:48 AM EST for 4 counties in Florida. It took effect at Feb 18, 2007, 10:28 PM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2007, 11:48 AM EST (16:48 UTC)
- In effect from
- Feb 18, 2007, 10:28 PM EST
- Expired
- Feb 19, 2007, 8:56 AM EST
- In force
- 10 hr
- Issued by
- NWS Miami, FL
Counties Collier County, FL, Glades County, FL, Hendry County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 123 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 4.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMFL 181648 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1148 AM EST SUN FEB 18 2007 FLZ063-066-067-070-190100- /O.UPG.KMFL.FZ.A.0003.070219T0800Z-070219T1300Z/ /O.NEW.KMFL.FZ.W.0003.070219T0800Z-070219T1300Z/ GLADES-HENDRY-PALM BEACH WESTERN-EASTERN COLLIER- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...LA BELLE... BIG CYPRESS SEMINOLE RESERVATION...BELLE GLADE...IMMOKALEE 1148 AM EST SUN FEB 18 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. THIS FREEZE WARNING IS FOR THE FOLLOWING AREAS IN SOUTH FLORIDA: GLADES...HENDRY...EXTREME NORTHERN COLLIER...AND WESTERN PALM BEACH COUNTIES. NONE OF THE METROPOLITAN AREAS ARE INCLUDED IN THIS WATCH. A STRONG COLD FRONT MOVING THROUGH SOUTH FLORIDA THIS MORNING WILL USHER IN A RATHER COLD AIR MASS THAT WILL SPREAD SOUTH BEHIND IT BRINGING ANOTHER ROUND OF COLD TEMPERATURES ESPECIALLY ACROSS INTERIOR SOUTH FLORIDA. TEMPERATURES IN THIS REGION ARE EXPECTED TO DROP TO NEAR FREEZING OR SLIGHTLY BELOW LATE TONIGHT INTO EARLY MONDAY MORNING...FOR THIS REASON A FREEZE WARNING HAS BEEN ISSUED. THESE FREEZING TEMPERATURES ARE EXPECTED TO PERSIST FOR THREE OR MORE HOURS ACROSS GLADES COUNTY AND ONE OR TWO HOURS ACROSS HENDRY...NORTHERN COLLIER...AND WESTERN PALM BEACH COUNTIES. SOME OF THE COMMUNITIES TO BE MOST LIKELY AFFECTED BY TEMPERATURES AT OR SLIGHTLY BELOW FREEZING ARE PALMDALE...IMMOKALEE...BELLE GLADE...AND PAHOKEE. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH... VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
3 follow-up statements
000 WWUS72 KMFL 182358 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 658 PM EST SUN FEB 18 2007 FLZ063-066-067-070-191300- /O.CON.KMFL.FZ.W.0003.070219T0800Z-070219T1300Z/ GLADES-HENDRY-PALM BEACH WESTERN-EASTERN COLLIER- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...LA BELLE... BIG CYPRESS SEMINOLE RESERVATION...BELLE GLADE...IMMOKALEE 658 PM EST SUN FEB 18 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST MONDAY FOR THE FOLLOWING AREAS IN SOUTH FLORIDA: GLADES...HENDRY...EXTREME NORTHERN COLLIER...AND WESTERN PALM BEACH COUNTIES. NONE OF THE METROPOLITAN AREAS ARE INCLUDED IN THIS WATCH. A COLD AIR MASS WILL CONTINUE TO SPREAD SOUTH INTO THE AREA TONIGHT. THIS WILL RESULT IN TEMPERATURES FALLING TO FREEZING OR A FEW DEGREES LOWER OVERNIGHT ACROSS GLADES...HENDRY...EXTREME NORTHERN COLLIER...AND RURAL WESTERN PALM BEACH COUNTIES. FREEZING TEMPERATURES ARE EXPECTED TO PERSIST FOR THREE OR MORE HOURS ACROSS GLADES COUNTY AND ONE OR TWO HOURS ACROSS HENDRY...NORTHERN COLLIER...AND WESTERN PALM BEACH COUNTIES. SOME OF THE COMMUNITIES TO BE MOST LIKELY AFFECTED BY TEMPERATURES AT OR SLIGHTLY BELOW FREEZING ARE PALMDALE...IMMOKALEE...BELLE GLADE...AND PAHOKEE. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH... VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS72 KMFL 190328 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1028 PM EST SUN FEB 18 2007 FLZ063-066-067-070-191400- /O.EXT.KMFL.FZ.W.0003.070219T0328Z-070219T1400Z/ GLADES-HENDRY-PALM BEACH WESTERN-EASTERN COLLIER- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...LA BELLE... BIG CYPRESS SEMINOLE RESERVATION...BELLE GLADE...IMMOKALEE 1028 PM EST SUN FEB 18 2007 ...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM EST MONDAY... THE FREEZE WARNING IS NOW IN EFFECT UNTIL 9 AM EST MONDAY FOR THE FOLLOWING LOCATIONS... GLADES...HENDRY...EXTREME NORTHERN COLLIER...AND WESTERN PALM BEACH COUNTIES. NONE OF THE METROPOLITAN AREAS ARE INCLUDED IN THIS WATCH. A COLD AIR MASS WILL CONTINUE TO SPREAD SOUTH INTO THE AREA TONIGHT. THIS WILL RESULT IN TEMPERATURES FALLING TO FREEZING OR LOWER OVERNIGHT ACROSS GLADES...HENDRY...EXTREME NORTHERN COLLIER...AND RURAL WESTERN PALM BEACH COUNTIES. FREEZING TEMPERATURES ARE EXPECTED TO PERSIST FOR SEVERAL HOURS ACROSS THE AREA OVERNIGHT...ESPECIALLY ACROSS GLADES COUNTY...WHERE TEMPERATURES ARE FORECAST TO BOTTOM OUT IN THE 27 TO 30 DEGREE RANGE. A HARD FREEZE IS EVEN POSSIBLE IN ISOLATED AREAS OF GLADES COUNTY. ACROSS THE REST OF THE WARNED AREA...MINIMUM TEMPERATURES ARE EXPECTED TO RANGE BETWEEN 30 AND 32 DEGREES. SOME OF THE COMMUNITIES TO BE MOST LIKELY AFFECTED BY TEMPERATURES AT OR BELOW FREEZING ARE PALMDALE...IMMOKALEE...BELLE GLADE... AND PAHOKEE. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH... VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ GREGORIA/BAXTER
000 WWUS72 KMFL 191356 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 856 AM EST MON FEB 19 2007 ...FREEZE WARNING NO LONGER IN EFFECT... FLZ063-066-067-070-191500- /O.CAN.KMFL.FZ.W.0003.000000T0000Z-070219T1400Z/ GLADES-HENDRY-PALM BEACH WESTERN-EASTERN COLLIER- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...LA BELLE... BIG CYPRESS SEMINOLE RESERVATION...BELLE GLADE...IMMOKALEE 856 AM EST MON FEB 19 2007 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE QUICKLY RISEN ABOVE FREEZING ACROSS GLADES...HENDRY...INTERIOR COLLIER...AND WESTERN PALM BEACH COUNTIES THIS MORNING. THEREFORE, THE FREEZE WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this freeze warning went out at Feb 18, 9:56 AM EST, 1 hour 52 minutes earlier.
Area forecast discussion, Feb 18, 9:56 AM EST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
956 AM EST SUN FEB 18 2007
.UPDATE...COLD FRONT CONTINUING TO MAKE QUICK PROGRESS TO THE SE
WITH ITS CURRENT POSITION FROM ABOUT PBI TO EVERGLADES CITY AND
MOVING AT ABOUT 35 MPH. THIS SHOULD PUT IT OFF THE SE CST BY 16Z
OR EVEN EARLIER AND STRONG CAA BEHIND IT. MY CONCERN WITH THIS IS
THE TEMPS FOR THIS AFTERNOON. EVEN THOUGH SKIES WILL BE CLEARING
WE MIGHT STRUGGLE TO GET OUT OF THE LOWER 60S. GUIDANCE DOES SHOW
TEMPS GETTING INTO THE UPPER 60S BUT THIS MAY BE DOUBTFUL. WILL
LOWER THE AFTERNOON TEMPS TO ACCOUNT FOR THIS THINKING. THE
1000-850 THICKNESSES ALSO ARE NOT FORECAST TO GET DOWN AS LOW AS
WITH SATURDAY MORNINGS EVENT BUT STILL LOW ENOUGH FOR A POSSIBLE
FREEZE AROUND LAKE OKEE. THE OTHER CONCERN IS THAT THE SFC HIGH
WILL BE RAPIDLY MOVING TO THE EAST TONIGHT ALONG THE GULF CST AND
THIS MAY HELP KEEP WINDS UP BUT STILL THINK WITH CLEARING SKIES
WINDS OVER THE INTERIOR ZONES WILL BECOME LIGHT ENOUGH TO ALLOW
WIND SHELTERED AREAS TO GO CALM AND TEMPS COULD FALL TO FREEZING
OR SLIGHTLY BELOW. SO WILL NO DOUBT ISSUE FREEZE WARNING FOR
GLADES, HENDRY, NORTHERN COLLIER AND WESTERN PALM BEACH COUNTIES
AND WILL GET THIS PRODUCT OUT NO LATER THAN NOON. WITH THE WIND
CONSIDERATION, MAY ALSO HAVE TO ISSUE WIND CHILL ADVISORY FOR MUCH
OF THE REMAINDER OF S FLA BUT WILL DECIDE ON THAT WITH THE EARLY
AFTERNOON DISCUSSION AND ZONE ISSUANCE.
&&
.PREV DISCUSSION... /ISSUED 425 AM EST SUN FEB 18 2007/
..STRONG COLD FRONT TO MOVE THROUGH SOUTH FLORIDA TODAY...
..INCREASED FIRE DANGER MOST AREAS THIS AFTERNOON...
..FREEZING TEMPERATURES PROBABLE ACROSS INTERIOR SOUTH FLORIDA
LATE TONIGHT TO EARLY MONDAY MORNING...
SYNOPSIS...COLD FRONT EXTENDING ACROSS NORTH-CENTRAL FLORIDA AT
08Z WITH A LINE OF MODERATE TO HEAVY SHOWERS AHEAD OF IT EXTENDING
FROM DAYTONA BEACH TO SARASOTA. SFC WINDS RAPIDLY AND
SIGNIFICANTLY INCREASING FROM THE NORTHWEST BEHIND THE FRONT WITH
MOST BUOYS IN NE GULF OF MEX REPORTING SUSTAINED 30 KTS AND GUSTS
TO NEAR 40 KNOTS. CLOUDLESS NIGHT OVER SOUTH FLORIDA WITH WINDS ON
THE CALM/LIGHT SIDE AND TEMPS RANGING FROM AROUND 40 DEGREES
GLADES COUNTY TO THE UPPER 40S EASTERN METRO AREAS AND AROUND 60 NAPLES.
SHORT TERM...TODAY AND TONIGHT...COLD FRONT SHOULD CONTINUE TO
MOVE RAPIDLY SOUTH WITH CLODS AND SHOWERS AHEAD OF THE FRONT
BEGINNING TO AFFECT NRN PORTIONS OF SOUTH FLORIDA BEFORE SUNRISE.
THE SHOWERS ARE THEN EXPECTED TO BE IN THE MIAMI AREA DURING THE
MORNING HOURS. THE FRNT ITSELF WILL MOVE THROUGH MIAMI DURING THE
LATE MORNING HOURS OR AROUND NOON WITH A RAPID DECREASE IN CLOUDS
AND SHOWERS. BREEZY TO WINDY CONDITIONS SHOULD SPREAD SOUTH BEHIND
THE BOUNDARY. WIND GUSTS UP TO 30 TO 35 MPH CAN BE EXPECTED AS THE
FRONT MOVES THROUGH SOUTH FLORIDA.
LATEST GFS AND NAM RUN SUGGEST LOW TEMPS TONIGHT/MONDAY MORNING COULD
RIVAL THE ONE EXPERIENCED SATURDAY MORNING WITH TEMPS HOVERING
AROUND THE FREEZING MARK IN GLADES/HENDRY AND WESTERN PALM BEACH
COUNTIES AND IN THE LOWER 40S COASTAL AREAS. HENCE THE FREEZE WATCH
FOR NORTHERN INTERIOR SECTIONS OF SOUTH FLORIDA. THE ONLY FLY IN
THE OINTMENT IS THE EXPECTED WIND SPEED FOR TONIGHT. WINDS SPEED OF
5 TO 10 MPH WITH HIGHER GUSTS ARE EXPECTED OVER THE AREAS UNDER
THE WATCH. THIS COULD PROMOTE MIXING AND PREVENT TEMPS FROM
REACHING THE FREEZING MARK. WILL BRIEF DAY FORECASTER ON THIS AND
LET THEM ANALISE FURTHER DATA BEFORE MAKING A DECISION.
THE EXPECTED WIND SPEED FOR TONIGHT COULD ALSO RESULT IN WIND
CHILL VALUES BELOW ADVISORY CRITERIA OVER COASTAL AREAS IN PALM
BEACH COUNTY. IN VIEW OF THIS DECIDED TO GO AHEAD AND ISSUE A WIND
CHILL ADVISORY FOR PALM BEACH COUNTY STARTING AFTER MIDNIGHT
TONIGHT. ALTHOUGH WIND CHILL VALUES MAY FALL BELOW 35 DEGREES
ACROSS BROWARD/MIAMI-DADE COUNTY AS WELL...IS EXPECTED TO BE FOR A
SHORT DURATION DURING THE EARLY MORNING HOURS.
LONG TERM...MONDAY THROUGH SATURDAY...THE COLD FRONT WILL
CONTINUE TO MOVE SOUTHEAST AND SFC HIGH BEHIND WILL MOVE FROM THE
GULF OF MEX EAST TO WESTERN ATLANTIC JUST NE OF THE BAHAMAS BY TUE
MORNING. THIS SYSTEM WILL THEN BECOME THE DOMINANT WX FEATURE
THROUGH THIS ENTIRE FORECAST PERIOD. EAST TO SOUTHEAST SFC WIND
FLOW AROUND THIS HIGH WILL OCCASIONALLY ADVECT PATCHES OF
CLOUDS/MOISTURE BACK OVER SOUTH FLORIDA BUT FOR THE MOST PART
FAIRLY DRY CONDITIONS SHOULD PREVAIL. TEMPS WILL BOUNCE BACK
QUICKLY BY MID WEEK WITH AFTERNOON TEMPS REACHING THE MID 80S BY
THE END OF THE WEEK.
AVIATION...CLOUDS WILL CONTINUE TO INCREASE THIS MORNING AS A COLD FRONT
APPROACHES FROM THE NORTH. A FEW SHOWERS WILL ALSO BE AROUND SOUTH
FLORIDA THIS MORNING AS THE FRONT MOVES THROUGH, AND VCSH HAS BEEN
LEFT IN ALL TAFS DURING A PORTION OF THE MORNING. BEHIND THE FRONT
WINDS WILL INCREASE AND BECOME GUSTY TO OVER 20 ACROSS SOUTH FLORIDA
DURING THE AFTERNOON.
MARINE...AS INDICATED ABOVE BUOYS IN THE E-CENTRAL GULF ALREADY
INDICATING SUSTAINED WINDS AROUND 30 KTS WITH GUSTS TO AROUND 40
KTS BEHIND THE FRONT. EXPECTED THESE WINDS TO RAPIDLY REACH OUR
GULF WATERS AND LAKE OKEECHOBEE BEFORE SUNRISE AND THEN SPREAD
OVER BISCAYNE BAY AND ATLANTIC WATERS DURING THE MORNING HOURS.
WIND GUSTS WILL LIKELY REACH GALE FORCE AND SO THE FORECAST WILL
INDICATE THAT. ALTHOUGH WINDS ARE EXPECTED TO DECREASE
SIGNIFICANTLY FOR TONIGHT...AN IMPROVEMENT IN THE SEAS WILL LAG
BEHIND AND SO THE SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY TO
REMAIN IN PLACE AT LEAST FOR ATLC/GULF OF MEX WATERS THROUGH
MONDAY MORNING.
FIRE WEATHER...A RATHER DRY AIR MASS WITH DEWPOINTS FROM THE
UPPER 20S TO AROUND 40 IS EXPECTED TO SPREAD SOUTH BEHIND THE
FRONT THIS AFTERNOON. THIS WILL RESULT IN RH BELOW 35% FOR QUITE A
FEW HOURS THIS AFTERNOON. WINDS SPEED HIGHER THAN 15 MPH WILL
AGGRAVATE THE FIRE DANGER TODAY. THEREFORE...DECIDED TO GO AHEAD
WITH RED FLAG WARNING FOR THE AREAS PREVIOUSLY UNDER A FIRE
WEATHER WATCH.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 64 42 67 55 / 10 - - 10
FORT LAUDERDALE 68 44 68 59 / 20 - - 10
MIAMI 67 43 69 55 / 20 - - 10
NAPLES 59 40 67 50 / 10 - - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR FLZ063-FLZ066-
FLZ067-FLZ068-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074.
FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR FLZ063-
FLZ066-FLZ067-FLZ070.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY FOR
FLZ068.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR AMZ610-
AMZ630-AMZ650-AMZ651-AMZ670-AMZ671.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR GMZ656-
GMZ657-GMZ676.
&&
LONG TERM...30/KOB
SHORT TERM/AVIATION...18/GRHazardous weather outlook, Feb 18, 5:20 AM EST, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 520 AM EST SUN FEB 18 2007 FLZ063-066>075-182330- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 520 AM EST SUN FEB 18 2007 ...MODERATE RISK OF RIP CURRENTS ALONG THE WEST COAST BEACHES... ...SMALL CRAFT ADVISORIES IN EFFECT FOR ALL COASTAL WATERS... ...FREEZE WATCH IN EFFECT FOR PORTIONS OF INTERIOR SECTIONS TONIGHT... ...INCREASED FIRE DANGER TODAY FOR MOST OF SOUTH FLORIDA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: NORTHWEST WINDS WILL INCREASE TO OVER 20 KNOTS ALONG THE COAST TODAY BEHIND A COLD FRONT THAT WILL SWEEP THROUGH SOUTH FLORIDA THIS MORNING. WEST FACING BEACHES IN COLLIER COUNTY WILL HAVE A MODERATE RISK OF RIP CURRENTS. WIND: BEHIND A COLD FRONT THAT WILL MOVE THROUGH THE REGION TODAY WINDS WILL INCREASE TO OVER 25 KNOTS ACROSS THE COASTAL ATLANTIC AND COASTAL GULF WATERS. WIND GUSTS AS HIGH AS 35 KNOTS MAY OCCUR OVER THE COASTAL GULF WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS EVENING FOR THE GULF WATERS, AND FROM 7 AM THROUGH THIS EVENING FOR THE ATLANTIC COASTAL WATERS INCLUDING BISCAYNE BAY AND ALSO FOR LAKE OKEECHOBEE. TEMPERATURES: TEMPERATURES IN THE LOW TO MID 40S WILL OCCUR ACROSS INTERIOR SECTIONS OF SOUTH FLORIDA THIS MORNING, BUT AFTER SUNRISE TEMPERATURES WILL RISE INTO THE 50S AND 60S. A COLDER AIR MASS WILL MOVE INTO SOUTH FLORIDA TODAY AND TONIGHT TEMPERATURES ARE EXPECTED TO DROP TO AROUND THE FREEZING MARK OR SLIGHTLY BELOW ACROSS PORTIONS OF WESTERN PALM BEACH, NORTHERN COLLIER, HENDRY, AND GLADES COUNTIES. TEMPERATURES IN THE MID TO UPPER 30S ARE EXPECTED TO OCCUR ACROSS THE REST OF THE AREA EXCEPT ALONG THE COASTS WHERE TEMPERATURES IN THE LOW 40S WILL BE FOUND. WAVES: AS WINDS QUICKLY INCREASE ACROSS THE COASTAL WATERS TODAY WAVES WILL QUICKLY BUILD AS WELL. WAVES IN THE FAR GULF COASTAL WATERS ARE EXPECTED TO BUILD UP TO 10 FEET THIS MORNING AS WINDS INCREASE AND SWELLS OF UP TO 7 FEET MOVE IN FROM THE NORTHWEST. WAVES IN THE GULF STREAM WATERS ARE EXPECTED TO BUILD TO OVER 11 FEET DURING THE AFTERNOON. WAVES IN BOTH THE FAR COASTAL GULF WATERS AND THE GULF STREAM ARE EXPECTED TO REMAIN AT OR ABOVE 7 FEET THROUGH TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS EVENING FOR THE GULF WATERS, AND FROM 7 AM THROUGH THIS EVENING FOR THE ATLANTIC COASTAL WATERS. FIRE WEATHER: VERY DRY AIR WILL MIX DOWN TO THE SURFACE BEHIND A COLD FRONT THAT WILL MOVE THROUGH EARLY THIS MORNING. MINIMUM RELATIVE HUMIDITIES WILL BE DOWN TO LESS THAN 35 PERCENT FOR 4 OR MORE HOURS FROM LATE THIS MORNING THROUGH THIS AFTERNOON. WIND SPEEDS HIGHER THAN 15 MPH ARE ALSO EXPECTED AND THIS WILL TEND TO FURTHER AGGRAVATE THE FIRE DANGER TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WAVES IN BOTH THE FAR GULF WATERS AND IN THE GULF STREAM ARE EXPECTED TO REMAIN AT OR ABOVE 7 FEET INTO MONDAY AFTERNOON BEFORE SUBSIDING AS WINDS BEGIN TO DECREASE. TEMPERATURES IN THE MID 40S ARE EXPECTED ONCE ACROSS PORTIONS OF GLADES, HENDRY, INTERIOR COLLIER, AND WESTERN PALM BEACH COUNTIES FOR TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 2:10 PM EST | Fire Weather Watch | MFL | 28 hr |
Nearby
Freeze Warnings in Florida, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.